The length of time it takes for discontinuation from anti-psychotic medications is going to depend on many factors... length of time you were taking the drug, the dosage you were taking, the rate/speed of discontinuation, and your individual metabolism. There's no set time that everyone will experience and it could be weeks or even months for some people. The best way to discontinue is with a tapering dosage plan from your doctor who can also suggest other medications, OTC's, and supplements that may ease or eliminate the symptoms.
These are some of the most common side effects you may feel: anxiety, brain zaps, depression, dizziness, fatigue, headaches, insomnia, nausea/vomiting, and a strong recurrence of the symptoms it was prescribed for.
That being said, not everyone will experience discontinuation symptoms at all. Many people taper off under the supervision of their doctor and do just fine.
Best regards and good luck.
- Rexulti Information for Consumers
- Rexulti Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rexulti (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.